Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Vector-valued analytic functions


Author: Daniel O. Etter
Journal: Trans. Amer. Math. Soc. 119 (1965), 352-366
MSC: Primary 46.90; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0188750-X
MathSciNet review: 0188750
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Eléments de mathématique, Livre V, Espaces vectoriels topologiques, Chapters I, II, Hermann, Paris, 1953. MR 0054161 (14:880b)
  • [2] A. Grothendieck, Sur certains espaces de fonctions holomorphes. I, II, J. Reine Angew. Math. 192 (1953), 35-64, 77-95. MR 0058865 (15:438a)
  • [3] P. Lelong, Les fonctions plurisousharmoniques, Ann. Sci. Ecole Norm. Sup. 62 (1945), 307-338. MR 0018304 (8:271f)
  • [4] P. Levy, Processus stochastiques et mouvement brownien, Gauther-Villars, Paris, 1948. MR 0190953 (32:8363)
  • [5] T. Rado, Subharmonic functions, reprint, Chelsea, New York, 1949.
  • [6] A. E. Taylor, Analysis in complex Banach spaces, Bull. Amer. Math. Soc. 49 (1943), 652-669. MR 0008644 (5:39e)
  • [7] -, New proofs of some theorems of Hardy by Banach space methods, Math. Mag. 23 (1950), 115-124. MR 0033878 (11:507a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.90, 30.00

Retrieve articles in all journals with MSC: 46.90, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188750-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society